On the numerical stability of schemes for time domain scattering from a thin strip

P.J. Davies, G.C. Cohen (Editor), E. Heikkola (Editor), P. Joly (Editor), P. Neittaanmäki (Editor)

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationMathematical and Numerical Aspects of Wave Propagation: Proceedings in Applied Mathematics
PublisherSpringer
Pages776-801
Number of pages25
ISBN (Print)0898714230
Publication statusPublished - 2003

Publication series

NameSIAM Proceedings
PublisherSpringer

Keywords

  • wave propagation
  • physics
  • numerical mathematics
  • time domain

Cite this